JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 35
Additions to the Telyakovskii's class $S$

    Authors: Laszlo Leindler,  
    Keywords: Cosine series, Fourier series, Inequalities, Classes of number sequences.  
    Date Received: 17/03/03  
    Date Accepted: 07/04/03  
    Subject Codes:

26D15, 42A20.

    Editors: Hüseyin Bor,  

A sufficient condition of new type is given which implies that certain
sequences belong to the Telyakovskii's class S. Furthermore
the relations of two subclasses of the class S are analyzed.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login